EconPapers    
Economics at your fingertips  
 

OPTIMAL GROWTH IN A TWO‐SECTOR RSS MODEL WITHOUT DISCOUNTING: A GEOMETRIC INVESTIGATION*

M. Khan () and Tapan Mitra

The Japanese Economic Review, 2007, vol. 58, issue 2, 191-225

Abstract: This essay reports results on optimal growth in a two‐sector model with fixed coefficients, irreversible investment and no discounting. Under normalization, the model can be represented by two real numbers, but despite its deceptive simplicity, it admits rich transition dynamics and apparent pathologies that seem to have been missed in earlier work. From a methodological point of view, and in the light of recent work of Nishimura and Yano, this essay can also be seen as a further rehabilitation of geometric methods as an engine of analysis.

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13) Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.1111/j.1468-5876.2007.00352.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jecrev:v:58:y:2007:i:2:p:191-225

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1352-4739

Access Statistics for this article

The Japanese Economic Review is currently edited by Akira Okada

More articles in The Japanese Economic Review from Japanese Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-10-14
Handle: RePEc:bla:jecrev:v:58:y:2007:i:2:p:191-225